Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4716
Title: A note on the classification of F-fibrations
Authors: Pavešić, Petar
Issue Date: 1993
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Petar Pavešić, “A note on the classification of F-fibrations”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 25 (1993), pp. 413-418.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
25 (1993)
Abstract: 
II concetto di una F-fibrazione viene definito richiedendo che le fibre appartengano ad una fissata categoria F di spazi topologici. In questa nota sono descritte alcune costruzioni sulle F-fibrazioni che vengono usate per ridurre la classificazione, a meno di equivalenza omotopica fibrata, delle F-fibrazioni alla classificazione delle loro fibrazioni principali associate.

The concept of an F-fibration is defined by requiring that the fibres belong to a fixed category of spaces F. We describe several constructions on F-fibrations and then show how to reduce, under suitable conditions, the classification up to fibre ho motopy equivalence of F-fibrations to the classification of their associated principal fibrations.
Type: Article
URI: http://hdl.handle.net/10077/4716
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.25 (1993)

Files in This Item:
File Description SizeFormat
PavesicRendMat25.pdf127.67 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s) 50

502
Last Week
0
Last month
1
checked on Oct 19, 2020

Download(s) 5

284
Last Week
1
Last month
2
checked on Oct 19, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.